Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 4, Pages 487-507
http://dx.doi.org/10.1155/S1048953394000389

Existence principles for second order nonresonant boundary value problems

University College Galway, Department of Mathematics, Galway, Ireland

Received 1 December 1993; Revised 1 April 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Donal O'Regan, “Existence principles for second order nonresonant boundary value problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 487-507, 1994. https://doi.org/10.1155/S1048953394000389.